# SDR DHL2007782509

- Difficulty date: April 30, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 61,330 hours, 34,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 360 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER LOBE, BS 360 FRAME, BETWEEN STR 26R AND 27R, HAS EXFOLIATION CORROSION ON FWD SIDE.  CUT OUT DAMAGED AREA 5" BY 1.5", FABRICATED 2 FILLERS FROM 7075-T6, .071" BY 5" BY 1.5", PO NR 9004150; DOUBLER FROM 7075-T6, .071" BY 7" BY 4.5", PO NR 9004150, PER B727 SRM 53-10-2 FIG 1 AND 53-10-4 FIG 14.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2 AND 53-10-4 FIG 14.
